# SDR HEEA955942

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENCH CHECK REQUIRED. INSPECTED AND TESTED TRANSPONDER.  FOUND MTL TO BE BELOW SPECS.  ALIGNED RECEIVER TO SPECS.  REPAIRED PROBLEM.  REPLACED PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  REPAIRED.  COOKED UNIT.  BENCH CHECK GOOD.
